# SDR ERAA96282

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296EH
- Make and model: Bolkms BO105A
- Aircraft serial: S849
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 2524667
- Condition: Faulty
- Location: Engine
- Part time: 9,769 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR WAS OVERHAULED.  PART HAS 587.3 HRS TSO AND IS VERY SLOW, WILL NOT KEEP UP WITH OTHER GOVERNOR.  TORQUE SPLITS WITH HIGH TORQUE.
